How to take derivatives

how to take derivatives

Online Pharmacy News

How Many Paracetamol Would It Take To Kill You?

Or give you liver damage? No, I am not thinking about doing it, I was just curious! I’m talking about the ones that contain 500mg of paracetamol each.

7 thoughts on “ How Many Paracetamol Would It Take To Kill You? ”

    kings June 24, 2009 at 11:37 am

Roughly 7g or 14 tablets altogether.

J June 24, 2009 at 2:26 pm

Paracetamol is very liver toxic due to an intermediate in metabolism. The toxicity for probable death would 1g/kg, although without intervention that dose would be MUCH MUCH lower.

Sarah May 29, 2010 at 6:25 pm

I read that 15 tablets is enough to kill yourself

DR October 7, 2010 at 3:24 am

5000mg – 7000mg. The average pain reliever has about 60mg. So 100 would do the job. Although just 6 1000mg (1g) could do it.

Clo. October 14, 2011 at 4:27 am

I took 19, which was 9000mg and I didn’t have to get my stomach pumped, although I was close to wanting it pumped, so it must be more than 5000 to 7000mg..

selina December 3, 2011 at 10:14 am

i overdosed on 10mg citalopram taking 14 of these tablets at once, I soon dozed off & woke up feeling very dizzy&confused. I went to the bathroom & from the dizzyness I fell into a deep sleep waking up hours later feeling very sickly. Later that night I took 22

500mg paracetomal tablets which effectively put me to sleep.

Again, I woke up confused&could not eat at all. Soon after, I began to vomit (a dark green colour) & had fever like symptoms.

The next day I took 5 500mg paracetomal tablets, 6 10mg citalopram tablets & 3 sudofed tablets.

I managed to eat soup my mother had made&slept most of the day.

The next day I took 24 500mg paracetomal tablets where I was vomitting once again, I was in absolute agony, I had a temperature &couldnt eat at all, I suffered from a severe migraine, andominal pain, dizzyness, fatigue. At this point I rang the nhs emergency line where the lady told me to try eating dry food&try having dyrolite which i had. It helped a little but I was still feeling very sickly so I went to the doctors the next morning. I didnt want to admit I overdosed so let the doctor do his part where he said I might have had a bug.

He told me I was not allowed to eat for 24hrs&could only have fluids. I ignored his advice&ate dry crackers&dry cornflakes for the rest of the day.

My vomitting had stopped but my adominal pain & drowsiness increased.

Days later I am only suffering from a change in mu taste & smell, drowsiness&mild burning across my chest & abdomen area.

What will happen to me?

    nigel July 31, 2014 at 4:27 pm

any thing you want will happen to you. but remember only if you want it too

Source: www.pharmaenergy.tk

Category: Bank

Similar articles: